# SDR SWAA2012062205164

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N311AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 19,971 hours, 8,998 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: 65C34691
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE GIRT BAR STICKING.  CLEANED GIRT BAR TRACK OF DEBRIS PER AMM.
